RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1868, Volume 3, Number 2, Pages 78–120 (Mi msb8053)  

This article is cited in 1 scientific paper (total in 1 paper)

Seconde section

О теорiи параллельныхъ линiй H. И. Лобачевскаго




Full text: PDF file (5007 kB)

Citation: “О теорiи параллельныхъ линiй H. И. Лобачевскаго”, Mat. Sb., 3:2 (1868), 78–120

Citation in format AMSBIB
\Bibitem{1}
\paper О~теорiи параллельныхъ линiй H.\,И.~Лобачевскаго
\jour Mat. Sb.
\yr 1868
\vol 3
\issue 2
\pages 78--120
\mathnet{http://mi.mathnet.ru/msb8053}


Linking options:
  • http://mi.mathnet.ru/eng/msb8053
  • http://mi.mathnet.ru/eng/msb/v3/i2/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
  • Математическiй сборникъ
    Number of views:
    This page:118
    Full text:77

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020